United Kingdom (Great Britain)
A 17-year-old female asked:
Abortion in march, still have slight bleeding and brown discharge. also got the implant is this normal?
1 doctor answer • 1 doctor weighed in
Maybe due to implant: It is more likely that the Nexplanon is causing, as opposed to the abortion. You should have a sonogram and some labs to make sure nothing worrisome, but this happens to about 10% of patients who get the nexplanon.
5k viewsAnswered >2 years ago
Last updated Jun 30, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.